# SDR SWAA022638

- Difficulty date: November 6, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 62,447 hours, 66,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BS 1016 BULKHEAD CRACKED AT 6 O'CLOCK POSITION RADIATING FROM RIVET AT THE PERIPHERY OF THE PRESS PLUG.  REPAIRED BULKHEAD PER SRM AND SWA EA.
